# SDR AALA202107216103

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737-8
- Aircraft serial: 44470
- Aircraft time: 941 hours, 431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY TRIM LIGHT COVER BROKEN ON ROW 30  C,B,A.   (OPEN)
